| Model Number |
354212 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 2: end user reports, "we had two chemo leakages, one was when the tubing was being primed in pharmacy and the other was when it was being removed from the iv pump.None of the leakages adversely impacted the patients.
Additional Manufacturer Narrative
Event 4: this report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was provided for further evaluation.The sample was functionally leak tested and failed.As a result of this issue, b.Braun has initiated a voluntary medical device correction for multiple batches of outlook® pump sets including the batch identified from this complaint.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.